Saeidi, Amin. (1392). On the number of the irreducible characters of factor groups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 2(2), 19-24. doi: 10.22108/ijgt.2013.1825
Amin Saeidi. "On the number of the irreducible characters of factor groups". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 2, 2, 1392, 19-24. doi: 10.22108/ijgt.2013.1825
Saeidi, Amin. (1392). 'On the number of the irreducible characters of factor groups', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 2(2), pp. 19-24. doi: 10.22108/ijgt.2013.1825
Saeidi, Amin. On the number of the irreducible characters of factor groups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1392; 2(2): 19-24. doi: 10.22108/ijgt.2013.1825


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب